# SDR CALA2022030700566

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,071 hours, 24,978 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 6114 IS CRACKED. SUPPORT TASK NSA EMX NR 00082. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540LBL 6.14 IA ION U354653 ON 03/04/22 W B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG.  DATA WAS TRAN SCIBED FROM NSA EMX NR 00082 WORK ACCOMPLISHED BY V901716 INSPEC TED BY V912634. SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECT
